# SDR ASAA2014021806897

- Difficulty date: February 18, 2014
- Submitted: February 20, 2014
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 12,169 hours, 3,538 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Location: Fmc
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FMC DISAGREE SCRATCH PAD.  DISPLAY UNIT AMBER ANNUNCIATION AFTER ENGINE START AND GENS PUT ON BUSSES.  ACFT GROUNDED. QRH PROCEDURE FOLLOWED. OPS RESTORED TO NORMAL.
